The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (125 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 1, 2008, pp. 1–10
DOI: 10.4171/ZAA/1340

Published online: 2008-03-31

Bilinear Estimates Associated to the Schrödinger Equation with a Nonelliptic Principal Part

Eiji Onodera[1]

(1) Kochi University, Japan

We discuss bilinear estimates of tempered distributions in the Fourier restriction spaces for the two-dimensional Sch\"odinger equation whose principal part is the d'Alembertian. We prove that the bilinear estimates hold if and only if the tempered distributions are functions.

Keywords: Schrödinger equation, bilinear estimates, local smoothing effect, Strichartz estimate

Onodera Eiji: Bilinear Estimates Associated to the Schrödinger Equation with a Nonelliptic Principal Part. Z. Anal. Anwend. 27 (2008), 1-10. doi: 10.4171/ZAA/1340